Image of faculty member, Mark Demers

Dr. Mark F. Demers

Associate Professor of Mathematics
o: Bannow Science Center Rm 108
p: x2252
Faculty Website


  • (with P. Wright and L.-S. Young) Entropy, Lyapunov exponents and escape rates for open systems, to appear in Ergodic Theory and Dynamical Systems.
  • Functional norms for Young towers, Ergodic Theory and Dynamical Systems 30 (2010), 1371-1398.
  • (with P. Wright and L.-S. Young) Escape rates and physically relevant measures for billiards with small holes, Communications in Mathematical Physics 294 (2010), 353-388. 
  • (with H. Bruin and I. Melbourne) Existence and convergence properties of physical measures for certain dynamical systems with holes, Ergodic Theory and Dynamical Systems 30 (2010), 687-728.
  • (with M.P. Wojtkowski) A family of pseudo-Anosov maps, Nonlinearity 22 (2009), 1743-1760.
  • (with C. Liverani) Stability of statistical properties in two-dimensional piecewise hyperbolic maps. Transactions of the AMS 360:9 (2008), 4777-4814.
  • (with L.-S. Young) Escape rates and conditionally invariant measures, Nonlinearity 19. (2006): 377-397.
  • (with L.A. Bunimovich) Deterministic models of the simplest chemical reactions.' J. Stat. Phys. 120. (2005): 239-252.
  • Markov extensions and conditionally invariant measures for certain logistic maps with small holes. Ergod. Th. and Dynam. Sys. 25.4 (2005): 1139-1171.
  • Markov extensions for dynamical systems with holes: an application to expanding maps of the interval, Israel J. of Math. 146. (2005): 189-221.

Search Results